# SDR SWAA2020111022833

- Difficulty date: October 11, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BS 330 TO BS 344 AT LEVEL STR 23L AND WL 166.5 AT EQUIPMENT ELECTRONIC COMPARTMENT.  REPLACED WEB LOCATED BS 330 TO BS 344 STR 23L AND WL 166.5 AT EQUIPMENT ELECTRONIC COMPARTMENT, IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 141A8131 REV -.
